MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1/4" INCH KEYLESS DRILL CHUCK; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 1/4" INCH KEYLESS DRILL CHUCK; ARTHROSCOPE
Catalog Number 4100133000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing the washer came off of the device.There was no adverse consequences associated with this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
1/4" INCH KEYLESS DRILL CHUCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7614123
Report Number0001811755-2018-01074
Device Sequence Number2244542
Product Code HRX
UDI-Device Identifier04546540377999
UDI-Public04546540377999
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number4100133000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1